# SDR 2002UALA01810

- Difficulty date: December 3, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 360 FUSELAGE FRAME, AT STRINGER 14 AND 15 RIGHT, FRAME ATTACH CLIP CRACKED.  MAJOR REPAIR ACCOMPLISHED.  REPAIR ANGLE MANUFACTURED AND INSTALLED.
